I don't know anything about the other meds you've been taking, but the only side effects I've experienced from
Cymbalta were the first week (runs, nervous twitches/tremors) which went away by half of the 2nd week, of course there are the on-going side effects which effect one's libido, and if I run out for more than 3 days I become somewhat 'snaky', shaky, aggressive, and start to go back into the depression.
I wish you the best in your research, but please always try to consult a medical professional in the area of mental health before dropping or adding meds?
That is how I wound up in Mental Health with a clinical nervous breakdown! Dropping meds because I didn't like what it did.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.